# SDR SWAA2021082208074

- Difficulty date: February 6, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 56,304 hours, 33,289 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE PYLON; LOWER AFT INBOARD INTERNAL PYLON FITTING HAS A 2 INCH CRACK. THE CRACK EXTENDS UNDER THE LOWER AFT OUTBOARD FITTING. / R&R'D #2 ENGINE PYLON; LOWER AFT PYLON FITTING REF AMM 54-52-04; SRM 51-10-02; AND SRM 51-40-02
